On the chords of a convex curve - II
Portugaliae mathematica, Tome 11 (1952) no. 1, pp. 51-55
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1952__11_1_114697,
author = {Green, John W.},
title = {On the chords of a convex curve - {II}},
journal = {Portugaliae mathematica},
pages = {51--55},
year = {1952},
volume = {11},
number = {1},
mrnumber = {0051536},
zbl = {0046.16001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1952__11_1_114697/}
}
Green, John W. On the chords of a convex curve - II. Portugaliae mathematica, Tome 11 (1952) no. 1, pp. 51-55. http://geodesic.mathdoc.fr/item/PORMA_1952__11_1_114697/